Volume 29, Number 2 October 2000

From NZJM

Jump to: navigation, search

NZ J. Mathematics Vol. 29, Number 2, (2000) Here is the table of contents of Volume 29 of the New Zealand Journal of Mathematics:

Christopher T.H. Baker, and David R. Willé

   On the propagation of derivative discontinuities in Volterra retarded integro-differential equations
   pp. 103-114 

Kevin Burrage and Tianhai Tian

   A Note on the stability properties of the Euler methods for solving stochastic differential equations
   pp. 115-129 

J.R. Cash

   On the derivation of high order symmetric MIRK formulae with interpolants for solving two-point boundary value problems
   pp. 129-150 

R.P.K. Chan and P. Chartier

   Classification of high-order implicit Runge-Kutta methods
   pp. 151-168 

Ernst Hairer and Pierre Leone

   Some properties of symplectic Runge-Kutta methods
   pp. 169-176 

Arieh Iserles

   How large is the exponential of a banded matrix?
   pp. 177-192 

Z. Jackiewicz

   Step-control stability of diagonally implicit multistage integration methods
   pp. 193-202 

C. Maclachlan and G.J. Martin and J. McKenzie

   Arithmetic 2-generator Kleinian groups with quadratic invariant trace field
   pp. 203-210 

A. Murua and J. Makazaga

   Cheap one-step global error estimation for ODEs
   pp. 211-221 

Last updated 30 March 2001

Personal tools